Para citar este documento: http://ddd.uab.cat/record/91305
Boundedness of rough integral operators on Triebel-Lizorkin spaces
Al-Qassem, H. M.
Cheng, L. C.
Pan, Y.

Fecha: 2012
Resumen: We prove the boundedness of several classes of rough integral operators on Triebel-Lizorkin spaces. Our results represent improvements as well as natural extensions of many previously known results.
Derechos: Tots els drets reservats
Lengua: Anglès
Documento: article ; recerca ; publishedVersion
Materia: Singular integral ; Oscillatory integral ; Marcinkiewicz integral ; Rough kernel ; Triebel-Lizorkin spaces
Publicado en: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 261-277, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56212_01


17 p, 344.3 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques

 Registro creado el 2012-06-14, última modificación el 2014-10-07



   Favorit i Compartir
QR image